# SDR FG6R20191016001

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: General aviation
- Aircraft: FG6R3
- Propeller: Hartzl HCE4A3D
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

IT WAS REPORTED THE AIRCRAFT PROPELLER HAD RELEASED ENGINE OIL DURING FLIGHT AND COVERED THE PILOT'S WINDSHIELD. PROPELLER WAS INSPECTED AT FG6R375D AND FAILED PRESSURE TESTS THAT ARE REQUIRED ON BOTH HUB HALFS.
